# SDR VNAA202206099913

- Difficulty date: June 9, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 40,398 hours, 38,964 cycles
- System (JASC): 2700 · Flight Control System
- Part: Slat Track
- Part number: CC6701201217
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK 1-1 HAS MULTIPLE AREAS OF WEAR DAMAGE FROM UPPER AND LOWER ROLLERS AND ALSO MULTIPLE AREAS OF WEAR DAMAGE FROM RUB BLOCKS
